# SDR UIEA2015092300546

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 78,715 hours, 21,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, AIR TURN BACK DUE FOLLOWING ITEM, TE FLAP DISAGREE, NOTED FAULT AS REPORTED.  ACCOMPLISHED FIM 27-51 FAULT TREE 810 & FIM 27-58 FT 804 BITE & RESET OF FSPM.  RAN FLAPS & SLATS FULL UP & DOWN HYD & ELEC WITH NO FAULTS NOTED.  VISUAL INSPECTION ACCOMPLISHED, NO FAULTS NOTED.
